MathSciNet Relay Station
MathSciNet bibliographic data
MR2185634 (2006k:83048) 83C15 (83C55 85A15)
Maharaj, S. D.; Chaisi, M. New anisotropic models from isotropic solutions. Math. Methods Appl. Sci. 29 (2006), no. 1, 67–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement